# SDR USAA2011112100001

- Difficulty date: November 18, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TLV - ON CIDS PANEL 4R DOOR STATES CHECK DOOR PRESSURE IN AMBER COLOR.  MAINTENANCE AFT RT DOOR 4, EMERG DOOR CYLINDER RECHARGED TO NOMINAL PRESSURE.  INDICATION WITHIN GREEN BAND ON VISUAL GAUGE.  REF AMM  52-10-00-600-802.
